# SDR AWXA0001458

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 46,989 hours, 29,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6720382
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPEC FOUND INTERCOSTAL CRACKED AT FS 179 RBL 26 WL 195.  REMOVED ATTACH ANGLE AND DAMAGED INTERCOSTAL; FORMED, HEAT TREATED, DRILLED AND INSTALLED REPLACEMENT INTERCOSTAL IAW BOEING DWG 6-72038 AND SRM 51-40-02 PG 10; INSTALLED ATTACH ANGLE IAW SRM 51-40-02 PG 10.
